# SDR SWIA20230609519

- Difficulty date: May 19, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK HAS MULTIPLE AREAS OF CORROSION AND GOUGES AS MARKED FR 84- FR 74     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED RH INBD FLOOR BEAM SEAT TRACK WITH NEW REF. SRM 51-40-08. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED. SEAT TRACK REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
